Open Access
Translator Disclaimer
November 2004 ${\rm PD}\sb 4$-complexes with free fundamental group
Jonathan A. Hillman
Hiroshima Math. J. 34(3): 295-306 (November 2004). DOI: 10.32917/hmj/1150998508

Abstract

We show that ${\rm PD}\sb 4$-complexes with free fundamental group are determined by their intersection pairings and that every hermitian form on a finitely generated free module over the group ring of a free group is realized by some such complex.

Citation

Download Citation

Jonathan A. Hillman. "${\rm PD}\sb 4$-complexes with free fundamental group." Hiroshima Math. J. 34 (3) 295 - 306, November 2004. https://doi.org/10.32917/hmj/1150998508

Information

Published: November 2004
First available in Project Euclid: 22 June 2006

zbMATH: 1067.57017
MathSciNet: MR2120518
Digital Object Identifier: 10.32917/hmj/1150998508

Subjects:
Primary: 57P10

Rights: Copyright © 2004 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.34 • No. 3 • November 2004
Back to Top